# SDR AALA016019

- Difficulty date: February 17, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emrgency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - EMERGENCY LIGHTS SEATS 28 AFT INOPERATIVE.  REMOVED AND REPLACED FUSE FOR AFT EMERGENCY LIGHTS, OPS CHECK GOOD.  (M)
